# SDR CA040816009

- Difficulty date: August 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 37,012 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 950476
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT IB WHEEL ASSY  INNER BEARING FAILED, ALLOWING WHEEL TO MOVE SUFFICIENT TO ALLOW CONTACT OF THE INNER RIM TO NON ROTATING BRAKE COMPONENTS DAMAGING INNER HALF OF WHEEL ASSY.
